RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 5, Pages 805–813 (Mi de8758)  

Partial Differential Equations

On the solution space of elliptic equations on Riemannian manifolds

A. A. Kon'kov

Moscow

Full text: PDF file (1121 kB)

English version:
Differential Equations, 1995, 31:5, 745–752

Bibliographic databases:
UDC: 517.95
Received: 28.02.1994

Citation: A. A. Kon'kov, “On the solution space of elliptic equations on Riemannian manifolds”, Differ. Uravn., 31:5 (1995), 805–813; Differ. Equ., 31:5 (1995), 745–752

Citation in format AMSBIB
\Bibitem{Kon95}
\by A.~A.~Kon'kov
\paper On the solution space of elliptic equations on Riemannian manifolds
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 5
\pages 805--813
\mathnet{http://mi.mathnet.ru/de8758}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370799}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 5
\pages 745--752


Linking options:
  • http://mi.mathnet.ru/eng/de8758
  • http://mi.mathnet.ru/eng/de/v31/i5/p805

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:58
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019